On the size of linearization domains

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

Assume f : → C is a holomorphic map fixing 0 with derivative λ, where 0 < |λ| 1. If λ is not a root of unity, there is a formal power series φf (z) = z+O(z2) such that φf (λz) = f (φf (z)). This power series is unique and we denote by Rconv( f ) ε [0,+∞] its radius of convergence. We denote by Rgeom( f ) the largest radius r ε [0, Rconv( f )] such that φf (D(0, r )) is a subset of U. In this paper, we present new elementary techniques for studying the maps f → Rconv( f ) and f → Rgeom( f ). Contrary to previous approaches, our techniques do not involve studying the arithmetical properties of rotation numbers.

Original languageEnglish
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume145
Issue number2
Pages (from-to)443-456
Number of pages14
ISSN0305-0041
DOIs
Publication statusPublished - 6 May 2008

Keywords

  • Siegel disk
  • conformal radius

Cite this